# SDR UIEA2021020900258

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,686 hours, 19,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 25544
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE OUT FROM 30-39RH( REMOVED AND REPLACED EMERGENCY PWR SUPPLY BATTERY IAW AMM 33-51-07 OPS CHECK GOOD )
